Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 127, Number 3

All articles in this issue are freely accessible.

Homological algebra in locally compact abelian groups
Martin Moskowitz.
Trans. Amer. Math. Soc. 127 (1967), 361-404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0215016
Conjugating representations and related results on semi-simple Lie groups
J. M. G. Fell.
Trans. Amer. Math. Soc. 127 (1967), 405-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0209401
Elementary differences between the isols and the co-simple isols
Louise Hay.
Trans. Amer. Math. Soc. 127 (1967), 427-441
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0213236
Induced fibrations and cofibrations
T. Ganea.
Trans. Amer. Math. Soc. 127 (1967), 442-459
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0210131
Invariant differential operators
W. Smoke.
Trans. Amer. Math. Soc. 127 (1967), 460-494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0210835
The realization of a semisimplicial bundle map is a $k$-bundle map
S. Weingram.
Trans. Amer. Math. Soc. 127 (1967), 495-514
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231382
Hopf algebras with one grouplike element
Moss Eisenberg Sweedler.
Trans. Amer. Math. Soc. 127 (1967), 515-526
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0210748
Generically algebraic algebras
Kevin McCrimmon.
Trans. Amer. Math. Soc. 127 (1967), 527-551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0210758